Advertisement

Computation of periodic M-splines with equi-spaced nodes

  • Heinz-Walter Kösters
Conference paper
  • 363 Downloads
Part of the Lecture Notes in Mathematics book series (LNM, volume 501)

Abstract

This note presents a method for the construction and computation of periodic M-Splines related to bilinear forms induced by certain differential operators of even order with constant coefficients. In case of equi-spaced nodes an improved algorithm is described.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Delvos, F.J.: Optimale Interpolation mit der Methode von Ritz. Zeitschr. Angew. Math. Mech. 55(1975), T234–T235.MathSciNetzbMATHGoogle Scholar
  2. 2.
    Delvos, F.J., Kösters, H.W.: Zur Konstruktion von M-Splines höheren Grades. Computing 14(1975), 173–182.MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Delvos, F.J., Kösters, H.W.: On periodic M-Splines. Computing (In print).Google Scholar
  4. 4.
    Delvos, F.J., Schempp, W.: On optimal periodic spline interpolation. J.Math.Anal.Appl. (In print).Google Scholar
  5. 5.
    Golomb, M.: Approximation by periodic splines on uniform meshes. J. Approximation Theory 1(1968), 26–65.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Lucas, T.R.: M-Splines. J. Approximation Theory 5(1972), 1–14.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Meschkowski, H.: Unendliche Reihen. Mannheim, Bibliographisches Institut 1962.zbMATHGoogle Scholar
  8. 8.
    Schaback, R.: Konstruktion und algebraische Eigenschaften von M-Spline-Interpolierenden. Numer. Math. 21(1973), 166–180.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Heinz-Walter Kösters
    • 1
  1. 1.RechenzentrumRuhr-UniversitätBochumBundesrepublik Deutschland

Personalised recommendations